MathSciNet Relay Station
MathSciNet bibliographic data
MR1121820 33C10
Mehrem, R.; Londergan, J. T.; Macfarlane, M. H. Analytic expressions for integrals of products of spherical Bessel functions. J. Phys. A 24 (1991), no. 7, 1435–1453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement